# SDR SWIA202156762

- Difficulty date: January 25, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON PAX DOOR AFT CEBTERING PLATE ON AFT FORMER AT FS 347   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED PAX DOOR AFT CENTERING PLATE WITH SERVICEABLE CENTERING PLATE IAW CRJ 700 SRMS 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. COMPLETED AND ATTACHED TASK CARD 51-900-1002-SKY AND M-337. NO WEIGHT CHANGE. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
